# SDR FDEA202202240763

- Difficulty date: February 24, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

UNDOCUMENTED COMPOSITE REPAIR WERE FOUND ON STA 1963.8-1992.8 STR 6 O'CLOCK   POSITION PERFORMED HOT BOND REPAIR PER SRM 51-70-10-2R, REF. SRM 53-80-01-2R, DETAIL 1.  REP. DIM:5.5" REF. LOCATION: 6.5" FROM FWD EDGE OF PANEL AT 6 O'CLOCK.      MAJOR REPAIR
